| Model Number |
83786 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Stretched (1601); Failure to Advance (2524); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.Date of event-the event date of (b)(6) 2023 is an estimated based of the aware date of (b)(6) 2023 as the exact date was not reported.
Event or Problem Description
It was reported that the coil protruded from catheter tip.The patient was being treated for the mildly tortuous varicose veins in the stomach area.A 12mm x 20cm interlock-35 was inserted through an expect 19 c needle when the coil advanced to the distal part of the needle and got stuck generating a lot of resistance.The entire catheter was removed, but when the coil was pushed out it came out deformed and elongated.The procedure was completed with a different device.No patient complications reported.